# SDR SWIA971108

- Difficulty date: September 5, 1999
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Inoperative
- Location: Rt Wing De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD WING DE-ICE BOOT INOP.  RETURNED TO SLC.  FOUND SPLIT IN LEFT INBOARD DE-ICE BOOT.  REMOVED BOOT, INSTALLED NEW DE-ICER ON LEFT INBOARD LEADING EDGE.
